MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Heart Block (4444)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 functional mitral regurgitation (mr) and restricted anterior and posterior leaflet for a mitraclip procedure.During the procedure, the clip delivery system (cds) was retracted to facilitate leaflet grasping.At that time, the patient experienced cardiac arrest.Cardiopulmonary resuscitation (cpr) was initiated and performed to treat the event.Subsequently, complete heart block was observed, and transcutaneous pacing was performed.A temporary transvenous pacemaker was then inserted, and the patient was stabilized.Following stabilization, the procedure was continued with mitraclip deployment.Post-procedure, the mr was reduced to grade 1-2.No clinically significant procedural delay was reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Based on the information reviewed, the cause of the reported cardiac arrest and heart block cannot be determined.Cardiac arrest and heart block are known possible complication associated with mitraclip procedures.Unexpected medical interventions were the result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50870849
Report Number2135147-2026-06425
Device Sequence Number21501391
Product Code NKM
UDI-Device Identifier05415067050779
UDI-Public(01)05415067050779(17)271021(10)60423A3086
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-XTW
Device Catalogue NumberCDS0801-XTW
Device Lot Number60423A3086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable Guide Catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight193 LB
Patient RaceWhite